# SDR AALA20110613AFW02

- Difficulty date: June 8, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 72,815 hours, 11,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FORWARD CARGO DOOR LOWER SILL OUTER CHORD VERTICAL LEG AT STATION 568.  REMOVED CORROSION BY BLENDING AND ACCOMPLISHED HFEC INSPECTION, APPLIED ALODINE, TWO COATS OF PRIMER TO THE REPAIR AREA PER 767-300 SRM.  APPLIED CIC TO REPAIR AREA PER EA B767-53-017173.
